# SDR HNAA2017032700096

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,574 hours, 37,183 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM MAIN INOPERATIVE EICAS MESSAGE DURING CLIMB,  FOUND THE CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER C9 AND OPS CHECKED IAW AMM 27-40-00-700-802-A. OPS CHECKED GOOD.  OK FOR SERVICE.
